# SDR FDEA201011284504

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Part number: LJ75519
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENG OTBD FAN COWL UPPER HINGE HEAT SHIELD COVERS 4 EA FOUND WITH CRACKS. CRACKED NR1 ENGINE OTBD FAN COWL UPPER HINGE REPAIRED IAW EA F-7110-142348 (NR1   AND NR2 ENGINE FAN COWLING SHIELD HINGE BRACKET WELDING REPAIR).  REPAIR IS   CLASSIFIED AS MINOR IAW GMM 6-2-100.
